# SDR EVCA2012022600030

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N288AE
- Make and model: Bell 206L-3
- Aircraft serial: 51327
- Aircraft time: 10,364 hours, 37,751 cycles
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 406040500139
- Condition: Dislodged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEELING ASSY AFT CAP BEARING SEPARATED FROM THE HSG ASSY, WHICH RESULTED IN LOSS OF TRANSMISSION OIL.
